# SDR 2001UALA01256

- Difficulty date: June 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 27,620 hours, 20,572 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 655280733
- Part serial: D00837
- Condition: Failed
- Location: L/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO NR 3 LE FLAP INTRANSIT INDICATION. REPLACED FLAP-SLAT POSITION SWITCH ACCY UNIT, M229.
